I was diagnosed with asthma when I was a little girl, but I've since grown out of most symptoms and don't suffer from it unless an allergy bothers me or I have a cold. However, when I was 12, I was diagnosed with Hodgkin's Lymphoma and went through a year and a half of chemotherapy. I was cured, am cancer free, and I'm now 20. However, ever since cancer, I've had fluid in my lungs; particularly in my left one. Sometimes, it's difficult to sleep on that side. I don't really have a cough, but every time I force myself to, it's wet; very, very wet. Sometimes, my chest will feel fairly congested, which seems to give me a shortness of breath, although I can no longer tell if that's affiliated with my asthma as well. I heard I could get scarring from the portacath that was administered years ago for my cancer treatment, but I just don't know.
I'm honestly becoming concerned. I've had this problem for years, and whenever I went for a chest x-ray (haven't gone recently) everything was okay. It just doesn't FEEL okay, though. : ( Is this severe? What on earth could it be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.